Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Forcing a mutual stationarity property in cofinality $ \omega_1$


Author: Peter Koepke
Journal: Proc. Amer. Math. Soc. 135 (2007), 1523-1533
MSC (2000): Primary 03E35; Secondary 03E02
DOI: https://doi.org/10.1090/S0002-9939-06-08598-4
Published electronically: November 13, 2006
MathSciNet review: 2276663
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the consistency strength, relative to the system $ \operatorname{ZFC}$, of the mutual stationarity property $ \operatorname{MS} (\aleph_3,\aleph_5, \aleph_7, \ldots ; \omega_1 )$ is equal to the existence of one measurable cardinal. We also discuss mutual stationarity for some other configurations of small cardinal parameters.


References [Enhancements On Off] (What's this?)

  • [1] M. Foreman and M. Magidor. Mutually stationary sequences of sets and the non-saturation of the non-stationary ideal on $ P_{\kappa} ( \lambda )$. Acta Math., 186:271-300, 2001.MR 1846032 (2002g:03094)
  • [2] M. Foreman, J. Cummings and M. Magidor. Canonical structure in the universe of set theory: part two. Annals of Pure and Applied Logic, 142:55-75, 2006.
  • [3] A. Kanamori and M. Magidor. The evolution of large cardinal axioms in set theory. In G. H. Müller and D. S. Scott, editors, Higher Set Theory, number 669 in Lecture Notes in Math., pages 99-275. Springer-Verlag. MR 0520190 (80b:03083)
  • [4] P. Koepke. The consistency strength of the free-subset property for $ \omega_{\omega}$. J. Symbolic Logic, 49:1198-1204, 1984. MR 0771788 (86f:03091)
  • [5] P. Koepke and P. Welch. On the strength of mutual stationarity. In Joan Bagaria and Steve Todorcevic, editors, Set Theory, Centre de Recerca Matemàtica Barcelona, 2003-2004, pp. 209-230. Birkhäuser.
  • [6] K. Liu. Stationary subsets of $ [ \aleph_{\omega} ]^{< \aleph_{n + 1}}$. J. Symbolic Logic, 58(4):1201-1218, 1993. MR 1253918 (94k:03059)
  • [7] K. Liu and S. Shelah. Cofinalities of elementary substructures of structures on $ \aleph_{\omega}$. Israel J. Math., 99:189-205, 1997. MR 1469093 (98m:03100)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E35, 03E02

Retrieve articles in all journals with MSC (2000): 03E35, 03E02


Additional Information

Peter Koepke
Affiliation: Mathematisches Institut, Universität Bonn, Beringstraße 1, D 53115 Bonn, Germany
Email: koepke@math.uni-bonn.de

DOI: https://doi.org/10.1090/S0002-9939-06-08598-4
Received by editor(s): October 13, 2005
Received by editor(s) in revised form: December 6, 2005
Published electronically: November 13, 2006
Communicated by: Julia Knight
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society